MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENERGEN? ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)

BOSTON SCIENTIFIC CORPORATION ENERGEN? ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)
Model Number E143
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Unspecified Infection (1930)
Date of Event 03/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) system developed a large hematoma after falling and sustaining an impact to the device.Subsequently, the patient underwent revision surgery to address the hematoma at the icd implantation site.During this procedure, the icd, along with the right atrial (ra) and right ventricular (rv) leads, were surgically abandoned, and the system was not replaced.The ra lead is a non-boston scientific device.No additional adverse patient effects were reported.This icd has not been received for analysis.
 
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) system developed a large hematoma after falling and sustaining an impact to the device.Subsequently, the patient underwent revision surgery to address the hematoma at the icd implantation site.During this procedure, the icd, along with the right atrial (ra) and right ventricular (rv) leads, were surgically abandoned, and the system was not replaced.The ra lead is a non-boston scientific device.No additional adverse patient effects were reported.This icd has not been received for analysis.Additional information was received indicating that this icd was explanted due to an infection.No additional adverse patient effects were reported.This icd has not been received for analysis.

Brand Name
ENERGEN? ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key21749132
Report Number2124215-2025-20242
Device Sequence Number9492006
Product Code LWP
UDI-Device Identifier00802526480744
UDI-Public(01)00802526480744(17)150530
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/30/2015
Device Model NumberE143
Device Catalogue NumberE143
Device Lot Number108205
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date05/01/2025
Date Device Manufactured06/07/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale